# SDR FDEA202203081381

- Difficulty date: March 8, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMP AT STA 1841, X= 0 HAS EXISTING ANGLE REPAIR ON CHANNEL. EXISTING MAJOR REPAIR PREVIOUSLY INSTALLED BY LCAG OPERATOR PER EI-53-0244.
